# SDR ASAA2025112161814

- Difficulty date: November 21, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 35,327 hours, 82,034 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR INSIDE HANDLE DIFFICULT TO MOVE. GROUNDED - YES. LUBRICTED MED HANDLE. OPS CHECK GOOD.
